# SDR MASA200500637

- Difficulty date: August 12, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 19,952 hours, 15,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2611 PHL.  UPON ARRIVAL UNABLE TO OPEN PAX DOOR.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK AND RETURNED THE AIRCRAFT TO SERVICE.
